American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C80) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Galatia Cleanthous and Athanasios G. Georgiadis. Growth and monotonicity properties for elliptically schlicht functions. Conform. Geom. Dyn. 20 (2016) 116-127.
Abstract, references, and article information   
View Article: PDF

[2] Dimitrios Betsakos. Hyperbolic geometric versions of Schwarz's lemma. Conform. Geom. Dyn. 17 (2013) 119-132.
Abstract, references, and article information   
View Article: PDF

[3] Robert B. Burckel, Donald E. Marshall, David Minda, Pietro Poggi-Corradini and Thomas J. Ransford. Area, capacity and diameter versions of Schwarz's Lemma. Conform. Geom. Dyn. 12 (2008) 133-152. MR 2434356.
Abstract, references, and article information   
View Article: PDF

[4] Peter A. Hästö. Distortion in the spherical metric under quasiconformal mappings. Conform. Geom. Dyn. 7 (2003) 1-10. MR 1992034.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia